# SDR HNAA0408106

- Difficulty date: August 1, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- Aircraft time: 31,480 hours, 34,948 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV033001248
- Condition: Burned
- Location: Cabin Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 3980 REPORTED A HOT ELECTRICAL SMELL IN THE CABIN WITH OVERHEAD LIGHTS ON.  MAINTENANCE FOUND THE OVERHEAD LIGHT SOCKET BAD.  THEN REMOVED AFFECTED BULB AND PULLED AND BANDED ASSOCIATED S1 CIRCUIT BREAKER, AND SCHEDULED TO HAVE THE SOCKET REPLACED.
